# SDR AALA202404304959

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,648 hours, 11,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT PASSENGER ENTRY DOOR NUMBER 4 LOWER SILL GIRT BAR FITTINGS GOUGED. REMOVED AND REPLACE (FORWARD (AALA202404301180) AND AFT (AALA202404304959)) LEFT PASSENGER ENTRY DOOR NUMBER 4 LOWER GIRT BAR FITTINGS. PER B777-200 AMM 53-11-01-420-801.
